Alert archive / Alabama / Small Craft Advisories in 2019
Small Craft Advisory 40, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Oct 23, 2019, 3:52 PM CDT. It took effect at Oct 24, 2019, 7:00 PM CDT. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2019, 3:52 PM CDT (20:52 UTC)
- In effect from
- Oct 24, 2019, 7:00 PM CDT
- Expired
- Oct 26, 2019, 10:00 PM CDT
- In force
- 51 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
158 WHUS74 KMOB 232052 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 352 PM CDT Wed Oct 23 2019 GMZ631-632-650-655-670-675-240500- /O.NEW.KMOB.SC.Y.0040.191025T0000Z-191026T0000Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 352 PM CDT Wed Oct 23 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 7 PM CDT FRIDAY... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect from 7 PM Thursday to 7 PM CDT Friday. * WINDS...Increasing to around 20 knots and gusty late Thursday into Thursday night. * WAVES/SEAS...Building to around 4 feet near shore, 6 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
12 follow-up statements
775 WHUS74 KMOB 240415 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1115 PM CDT Wed Oct 23 2019 GMZ631-632-650-655-670-675-241230- /O.CON.KMOB.SC.Y.0040.191025T0000Z-191026T0000Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1115 PM CDT Wed Oct 23 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THURSDAY TO 7 PM CDT FRIDAY... * WINDS...Increasing to around 20 knots and gusty late Thursday into Thursday night. * WAVES/SEAS...Building to around 4 feet near shore, 6 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
745 WHUS74 KMOB 241124 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 624 AM CDT Thu Oct 24 2019 GMZ631-632-650-655-670-675-241930- /O.CON.KMOB.SC.Y.0040.191025T0000Z-191026T0000Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 624 AM CDT Thu Oct 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT FRIDAY... * WINDS...Increasing to around 20 knots and gusty late today and tonight. * WAVES/SEAS...Building to around 4 feet near shore, 6 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
310 WHUS74 KMOB 241544 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1044 AM CDT Thu Oct 24 2019 GMZ631-632-650-655-670-675-242345- /O.CON.KMOB.SC.Y.0040.191025T0000Z-191026T0000Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1044 AM CDT Thu Oct 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT FRIDAY... * WINDS...Increasing to around 20 knots and gusty late today and tonight. * WAVES/SEAS...Building to around 4 feet near shore, 6 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
120 WHUS74 KMOB 242048 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 348 PM CDT Thu Oct 24 2019 GMZ631-632-650-655-670-675-250500- /O.CON.KMOB.SC.Y.0040.191025T0000Z-191026T0000Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 348 PM CDT Thu Oct 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 PM CDT FRIDAY... * WINDS...Increasing to around 20 knots and gusty this afternoon into tonight. * WAVES/SEAS...Building to around 4 feet near shore, 7 to 8 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
652 WHUS74 KMOB 250338 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1038 PM CDT Thu Oct 24 2019 GMZ631-632-650-655-670-675-251145- /O.CON.KMOB.SC.Y.0040.000000T0000Z-191026T0000Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1038 PM CDT Thu Oct 24 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... * WINDS...Increasing to around 20 knots and gusty tonight into Friday. * WAVES/SEAS...Building to around 4 feet near shore, 6 to 7 feet well offshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
992 WHUS74 KMOB 250756 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 256 AM CDT Fri Oct 25 2019 GMZ631-632-650-655-670-675-260000- /O.EXT.KMOB.SC.Y.0040.000000T0000Z-191026T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 256 AM CDT Fri Oct 25 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT SATURDAY... * WINDS...Northeast 18 to 23 knots becoming east then southeast this afternoon and overnight. * WAVES/SEAS...Building to 4 to 7 feet out to 60 nm. Bays and sounds 1 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
058 WHUS74 KMOB 252202 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 502 PM CDT Fri Oct 25 2019 GMZ630-260600- /O.EXA.KMOB.SC.Y.0040.000000T0000Z-191026T1500Z/ Northern Mobile Bay- 502 PM CDT Fri Oct 25 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT SATURDAY... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect until 10 AM CDT Saturday. * WINDS...Southeast increasing to 18 to 23 knots. * WAVES...2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ631-632-650-655-670-675-260600- /O.CON.KMOB.SC.Y.0040.000000T0000Z-191026T1500Z/ Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 502 PM CDT Fri Oct 25 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SATURDAY... * WINDS...Southeast increasing to 18 to 23 knots. Gusts to around 30 knots. * WAVES/SEAS...Building to 4 to 7 feet out to 60 nm. Bays and sounds 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
786 WHUS74 KMOB 260610 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 110 AM CDT Sat Oct 26 2019 GMZ630>632-650-655-670-675-261415- /O.CON.KMOB.SC.Y.0040.000000T0000Z-191026T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 110 AM CDT Sat Oct 26 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS...Southeast increasing to 18 to 23 knots. Gusts to around 30 knots. * WAVES/SEAS...Building to 4 to 7 feet out to 60 nm. Bays and sounds 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
177 WHUS74 KMOB 260929 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 429 AM CDT Sat Oct 26 2019 GMZ633>636-261730- /O.EXB.KMOB.SC.Y.0040.000000T0000Z-191026T1800Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 429 AM CDT Sat Oct 26 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... The National Weather Service in Mobile has issued a Small Craft Advisory, which is in effect until 1 PM CDT this afternoon. * WINDS...Southeast increasing to 18 to 23 knots. Gusts to around 30 knots. * WAVES/SEAS...Bays and sounds 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ630>632-650-655-670-675-261730- /O.EXT.KMOB.SC.Y.0040.000000T0000Z-191026T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 429 AM CDT Sat Oct 26 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...Southeast increasing to 18 to 23 knots. Gusts to around 30 knots. * WAVES/SEAS...Building to 6 to 9 feet out to 60 nm. Bays and sounds 2 to 3 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
023 WHUS74 KMOB 261411 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service Mobile AL 911 AM CDT Sat Oct 26 2019 GMZ630-631-633-634-636-261900- /O.EXT.KMOB.SC.Y.0040.000000T0000Z-191026T1900Z/ Northern Mobile Bay-Southern Mobile Bay-Perdido Bay- Pensacola Bay System-Eastern Choctawhatchee Bay- 911 AM CDT Sat Oct 26 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM CDT THIS AFTERNOON... * WINDS...Southeast winds 20 to 30 knots with gusts to near gale force becoming southwest. * WAVES/SEAS...Bays and sounds 2 to 4 feet. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$ GMZ632-635-650-655-670-675-262215- /O.EXT.KMOB.SC.Y.0040.000000T0000Z-191027T0300Z/ Mississippi Sound-Western Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 911 AM CDT Sat Oct 26 2019 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...Southeast winds 20 to 30 knots with gusts to near gale force becoming southwest 15 to 20 knots this afternoon. * WAVES/SEAS...7 to 10 feet subsiding to 4 to 6 feet by late this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
573 WHUS74 KMOB 261917 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 217 PM CDT Sat Oct 26 2019 GMZ632-635-262030- /O.CAN.KMOB.SC.Y.0040.000000T0000Z-191027T0300Z/ Mississippi Sound-Western Choctawhatchee Bay- 217 PM CDT Sat Oct 26 2019 ...SMALL CRAFT ADVISORY IS CANCELLED... The National Weather Service in Mobile has cancelled the Small Craft Advisory. $$ GMZ630-631-633-634-636-262030- /O.EXP.KMOB.SC.Y.0040.000000T0000Z-191026T1900Z/ Northern Mobile Bay-Southern Mobile Bay-Perdido Bay- Pensacola Bay System-Eastern Choctawhatchee Bay- 217 PM CDT Sat Oct 26 2019 ...SMALL CRAFT ADVISORY HAS EXPIRED... The National Weather Service in Mobile has allowed the Small Craft Advisory to expire. $$ GMZ650-655-670-675-270300- /O.CON.KMOB.SC.Y.0040.000000T0000Z-191027T0300Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 217 PM CDT Sat Oct 26 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...Southwest winds 18 to 23 knots becoming west 15 to 20 knots. * WAVES/SEAS...6 to 9 feet subsiding to 4 to 6 feet by late this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
243 WHUS74 KMOB 262100 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 400 PM CDT Sat Oct 26 2019 GMZ650-655-670-675-270300- /O.CON.KMOB.SC.Y.0040.000000T0000Z-191027T0300Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 400 PM CDT Sat Oct 26 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...Southwest winds 18 to 23 knots becoming west 15 to 20 knots. * WAVES/SEAS...6 to 9 feet subsiding to 4 to 6 feet by late this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds or frequent gusts of 20 to 33 knots and/or seas of 7 feet or higher are expected to produce hazardous wave conditions to small craft. Inexperienced mariners, especially those operating smaller vessels should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 23, 11:48 AM CDT, 4 hours 4 minutes earlier.
Area forecast discussion, Oct 23, 11:48 AM CDT, 4 hours 4 minutes before
Area Forecast Discussion...UPDATED National Weather Service Mobile AL 1148 AM CDT Wed Oct 23 2019 .DISCUSSION...See updated information for land areas and aviation discussion below. && .UPDATE...Current temperatures over the region are a few degrees above forecast. Combined with a lighter, more northeasterly flow bringing less cooler air over the area along with sunny skies bringing good heating to the region, have bumped today's high temperatures up a few degrees, to mid to upper 70s across the forecast area. Updated package out shortly. /16 && .AVIATION... 18Z issuance...VFR conditions expected across the region today under northeasterly winds around 10 knots. VFR conditions are expected again tonight into Wednesday, with winds expected to become more easterly tonight. Magnitudes will become light well inland from the coast, 5 to 10 knots closer to the coast. /16 && .PREV DISCUSSION... /issued 639 AM CDT Wed Oct 23 2019/ DISCUSSION...Updated for latest aviation discussion below. AVIATION... 12Z issuance...VFR conditions are expected through early Thursday morning. Light north winds at the start of the period will become northeasterly between 5-10 knots. /21 PREV DISCUSSION... /issued 456 AM CDT Wed Oct 23 2019/ NEAR TERM /Now Through Wednesday night/...A broad cyclonic mid level flow pattern will develop across much of the CONUS through tonight courtesy of a deepening trough over the Plains, while ridging aloft extends from the eastern Gulf of Mexico to the western Atlantic. A deep layer dry airmass will remain in place across our forecast area through tonight underneath the resultant zonal to southwest flow aloft over our region. Surface high pressure will continue to build across much of the Deep South today before shifting east toward the Eastern Seaboard tonight. Mostly clear skies and dry conditions will continue across our area through tonight, while temperatures remain a few degrees below normal. High temperatures today are forecast to range in the lower to mid 70s, while lows tonight range in the mid to upper 40s over much of the interior to the lower to mid 50s along the coast. /21 SHORT TERM /Thursday Through Friday night/...High pressure moves east of the area on Thursday as a large positive tilt trough begins to take shape over the western states. This will allow the remnant frontal boundary over the Gulf to begin slowly lifting northward as a warm front Thursday night. Increasing isentropic lift ahead of the warm front will bring the chance for showers to mainly offshore areas on Thursday although a few showers could near the coast during the afternoon. Rain increases across the entire area Thursday night into Friday as the warm front continues northward and the upper trough advances eastward. Meanwhile, a sfc low is expected to develop along the front near the Texas coast on Friday and advance northeast. This will sharpen the warm front along the coast and lead to increasing isentropic lift and locally heavy rains Friday into Friday night. /13 LONG TERM /Saturday Through Tuesday/...The sfc low will move northeast into the Tennessee Valley on Saturday with a cold front advancing east of the area by the afternoon. The models then diverge on just how far east the front gets with the GFS bringing drier air into the area. However, the ECMWF stalls the front over the area as it becomes parallel to the upper flow. For now, will lean toward the Euro and maintain unsettled conditions with rain chances continuing into early next week. /13 MARINE...A moderate to strong offshore flow will continue over the marine area this morning as high pressure continues to build into the northern Gulf. A Small Craft Advisory will continue for the coastal waters out 60 nm until 10 AM as northeasterly winds remain sustained around 20 knots with gusts around 25 knots. Northeasterly winds gradually diminish late this morning into this afternoon. A moderate easterly flow will persist tonight into Thursday as high pressure builds toward the Eastern Seaboard. A tightening gradient between ridging over the eastern states and a developing area of low pressure over the northwestern Gulf will result in an increased easterly to southeasterly flow over the marine area Thursday night into Friday. Moderate onshore flow may prevail late Friday into Saturday as the area of low pressure lifts toward the Mississippi and Tennessee Valley. Rain showers and perhaps a few thunderstorms will increase in coverage over the marine area starting late Thursday, with good rain chances continuing into Saturday. A cold front could bring an offshore flow by Sunday, though timing of this feature is still uncertain. /21 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: http://weather.gov/mob
Hazardous weather outlook, Oct 23, 6:14 AM CDT, 9 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Mobile AL 614 AM CDT Wed Oct 23 2019 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-241115- Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw- Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central- Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland- Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal- Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George- 614 AM CDT Wed Oct 23 2019 This Hazardous Weather Outlook is for portions of south central Alabama...southwest Alabama...northwest Florida and southeast Mississippi. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday A MODERATE risk of rip currents is expected along the Gulf beaches of Alabama and northwest Florida Thursday and Thursday night, with the rip current risk increasing to HIGH Friday through Saturday night. Numerous to widespread rain showers and a few thunderstorms are expected to spread across southeast Mississippi and southwest Alabama ahead of an approaching storm system Friday into early Saturday. Locally heavy rainfall will be possible and we will be monitoring for the potential of localized minor flooding over this portion of the area. .SPOTTER INFORMATION STATEMENT... Activation of SkyWarn Severe Storm Spotter networks is not expected through Tuesday. GMZ630>636-650-655-670-675-241115- Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 614 AM CDT Wed Oct 23 2019 This Hazardous Weather Outlook is for portions of the coastal waters of Alabama and northwest Florida. .DAY ONE...Today and Tonight A Small Craft Advisory remains in effect for the coastal waters out to 60 NM until 10am CDT this morning. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Moderate to occasionally strong easterly to southeasterly flow could bring hazardous conditions for small craft late Thursday into Friday.
Nearby
Small Craft Advisories in Alabama, 2019Every small craft advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.